| Model Number |
1804400-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo, 99% stenosed, heavily calcified and heavily tortuous vessel in the left anterior descending (lad) artery.The 4.0x38mm xience skypoint stent delivery system (sds) met resistance with the anatomy and failed to cross.There was also resistance with the anatomy during removal.There were no other device issues.A non-abbott stent was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a de novo, 99%stenosed, heavily calcified and heavily tortuous vessel in the left anterior descending (lad) artery.The 4.0x38mm xience skypoint stent delivery system (sds) met resistance with the anatomy and failed to cross.There was also resistance with the anatomy during removal.There were no other device issues.A non-abbott stent was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.Subsequent to the initially filed report, the following information was provided: the device was removed independently.No additional information was provided.